Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the remainder in quadrature rules
HTML articles powered by AMS MathViewer

by P. D. Tuan PDF
Math. Comp. 25 (1971), 819-826 Request permission

Abstract:

An expression is obtained for the remainder in quadrature rules applied to functions whose Hubert transforms exist. The estimation of the remainder is illustrated by means of a particular example.
References
  • Gabor Szegö, Orthogonal polynomials, American Mathematical Society Colloquium Publications, Vol. 23, American Mathematical Society, Providence, R.I., 1959. Revised ed. MR 0106295
  • W. Barrett, Convergence properties of Gaussian quadrature formulae, Comput. J. 3 (1960/61), 272–277. MR 128073, DOI 10.1093/comjnl/3.4.272
  • W. Barrett, On the convergence of Cotes’ quadrature formulae, J. London Math. Soc. 39 (1964), 296–302. MR 185812, DOI 10.1112/jlms/s1-39.1.296
  • I. D. Donaldson & D. Elliott, Quadrature I: A Unified Approach to the Development of Quadrature Rules, Math. Dept. Technical Report #23, University of Tasmania, 1970. J. S. Donaldson & D. Elliott, Quadrature II: The Estimation of Remainders in Certain Quadrature Rules, Math. Dept. Technical Report #24, University of Tasmania, 1970. E. C. Titchmarsh, Introduction to the Theory of Fourier Integrals, Clarendon Press, Oxford, 1937.
  • F. G. Tricomi, Integral equations, Pure and Applied Mathematics, Vol. V, Interscience Publishers, Inc., New York; Interscience Publishers Ltd., London, 1957. MR 0094665
  • D. Elliott, Uniform Asymptotic Expansions of the Classical Orthogonal Polynomials and some Associated Functions, Math. Dept. Technical Report #21, University of Tasmania, 1970.
  • L. J. Slater, Confluent hypergeometric functions, Cambridge University Press, New York, 1960. MR 0107026
  • A. Erdélyi, et al., Tables of Integral Transforms, vol. 2, McGraw-Hill, New York, 1954. MR 16, 468.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65D30
  • Retrieve articles in all journals with MSC: 65D30
Additional Information
  • © Copyright 1971 American Mathematical Society
  • Journal: Math. Comp. 25 (1971), 819-826
  • MSC: Primary 65D30
  • DOI: https://doi.org/10.1090/S0025-5718-1971-0298949-6
  • MathSciNet review: 0298949